# SDR DXTA2018071601168

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 11,777 hours, 9,289 cycles
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0183
- Condition: Malfunctioned
- Location: Right
- Part time: 10,509 hours, 8,147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

RIGHT ENGINE OIL PRESSURE INDICATION NOT READING, RIGHT ENGINE OIL PRESSURE DROPPED TO ZERO IN FLIGHT. ABNORMAL CHECK LIST REQUIRED ENGINE SHUTDOWN. ENGINE ITT TEMP NORMAL AND ENG OIL TEMP NORMAL. INSPECTED RIGHT ENG OIL LEVEL AND FOUND TO BE 1 QUART LOW BUT NO INDICATION OF ANY OIL LOSS. R&R RIGHT ENGINE
